question-icon

Should i take antibiotics for white vaginal discharge with awful smell?

default
Posted on Mon, 14 Jul 2014
Question: Hi

For the last 3to 4 days I have noticed a very vague smell in my urine..very fishy or rather similar to some medicine..also I have this tingling sensation while I urinate,also have itching sensation for a long time after I urinate and I have some vaginal discharge white in colour but no bad odour or anything abnormal and no pains that is noticeable or worth mentioning.

I saw a gynac today and she recommend routine urine as I m unmarried she did not check me physically.

She prescribed Cital syrup alongwith a tube of candid B cream and a Vwash.

I am phobic to tests and I was wondering if this looks like an infection why wasnt I given some antibiotics also can anyone here prescribe any anti biotics which can be taken before I get down to doing the test?

Thanks!

doctor
Answered by Dr. Som Biswas (12 minutes later)
Brief Answer:
Yes you will need antibiotics

Detailed Answer:
Hi,

Thank you for your query. I can understand your concerns.

Yes you will need antibiotics for sure as it looks like a bacterial infection.

Take Tablet Clindamycin 500 mg two times a day for 7 days and tablet Metronidazole 400 mg three times a day. Both half an hour before food.

Also take an antacid like Omeprazole 40 mg once a day for 7 days as antibiotics cause gastritis.

Tests ideally should be done before antibiotics as the drugs will kill the bacteria and the report will come negative but if you are in significant distress then you can start the treatment.

You should also take the medicines which your doctor has prescribed.




Feel free to consult me directly
http://bit.ly/drsombiswas


Regards

Dr. Som Biswas M.D. XXXXXXX

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Som Biswas

OBGYN

Practicing since :2007

Answered : 965 Questions

premium_optimized

The User accepted the expert's answer

Share on
Should i take antibiotics for white vaginal discharge with awful smell?

Brief Answer: Yes you will need antibiotics Detailed Answer: Hi, Thank you for your query. I can understand your concerns. Yes you will need antibiotics for sure as it looks like a bacterial infection. Take Tablet Clindamycin 500 mg two times a day for 7 days and tablet Metronidazole 400 mg three times a day. Both half an hour before food. Also take an antacid like Omeprazole 40 mg once a day for 7 days as antibiotics cause gastritis. Tests ideally should be done before antibiotics as the drugs will kill the bacteria and the report will come negative but if you are in significant distress then you can start the treatment. You should also take the medicines which your doctor has prescribed. Feel free to consult me directly http://bit.ly/drsombiswas Regards Dr. Som Biswas M.D. XXXXXXX